I know not many on here have tried IVIG or Sub-q methods of treatment for the immune system. This past summer I was diagnosed with low IgG and low IgA with the CFS. I have had CFS for a long time. Almost 2 weeks ago, I started IVIG treatment which is supposed to replace the immune system that I don't have. I have had a cold for over 2 months and my health has completely gone down hill in the past several months. I go grocery shopping and that's about it. The IVIG treatment made me quite sick. The first dose was a 3 hour dosage called a loading dose. The side effects are migraine, headache, flu, vomiting, and absolute exhaustion. No one from my doctor's office told me of these side effects. They made it sound like a walk in the park. It's not. Another huge side effect, or something that I am seeing happens often is aseptic meningitis where people have to hospitalized for a week. This week I had sub-q of Hizentra. For me, it brought me one step closer to the grave. I had to have 3 needles put into my stomach and it took forever to infuse. There were problems with the pharmacy and the nurses didn't really know how to do it. However, it was the responsibility of the doctor's office to make sure they had the right nurses and materials for the job. After the sub-q, I became very ill. I mean very ill. I woke up because of a migraine, began itching and had massive amounts of diarrhea which this has now happened again. The runs occurred after Privigen, too. I have had the shakes, can't get warm, I am walking around with a coat on, and I have fever blisters all throughout my mouth. I look white. Like beyond pale. The more I learn about IVIG, the more I am convinced that this is serious stuff. I have become a member of a support group that speaks candidly about the side effects. I know that maybe a few have done IVIG here or sub-q and are doing well, but I am not so sure if I can continue. Anything that makes you that much sicker, and not just for a day or 3 but for a week seems barbaric to me and how much sicker do I have to get? The fact that so many have developed meningitis from it makes me quite nervous. I keep thinking about euthanasia. I am just so sick from this. I literally had to tell this immunologist how to run an IV, from what i learned online. She didn't know and just agreed with me which made me really not trust her. Aren't you supposed to know this? Why am I telling you? She told me that none of her other patients have side effects, which I think is a bunch of bullshit. I am very sensitive to meds. The fact that this is heavy duty is majorly upsetting. I am thinking that with my low iGg or igA being low...I may just have to live with it. Yes, I get chronic infections, but this therapy seems barbaric. The sub-q with sticking what feels like tacks into my body and then I look distended afterwards, or the IVIG where I go to the hospital and they infuse there for a full day every 3 weeks. Talk about time consuming. Then, you have a week of not feeling well. I went to the doctor yesterday (an immunologist) who told me my heart was completely flying and I have major tachycardia. Today, I had to have an EKG and it came back abnormal, so off to a cardiologist I go. I didn't have this before Hizentra. It's like a stampede of horses is riding on my chest. She said for sure, no more Hizentra and she wanted me to stop the IVIG all together, which upsets me to a major extent because I am not sure what my options are at this point. Does anyone feel me on this? Would you continue a therapy that is making you super sick, without really knowing if it will make you better? I mean, how much sicker does one have to become before getting better? I am quite tired of, "You may get worse before getting better." What if you are already too sick? When something gives me a migraine, the runs, no appetite, flu like malaise and exhaustion and an inability to even walk around my apartment without feeling dizzy and then on top of it problems with my heart.....geez. I just feel too ill for this. I want this documented for anyone who may consider IVIG. It's not easy. It sounds great. It sounds like you will get your life back and maybe you will, but those with CFS with sensitivities and already feeling super ill....it might bite you in the behind. I really want to get my igG up and igA without having to do this major treatment.